# SDR USAAD96019A

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Amplifier
- Part number: 94840213
- Condition: Failed
- Location: Cockpit
- Part time: 31,686 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FL 8002 - CREW REPORTED, THAT THE AIRCRAFT WOULD NOT PRESSURIZE ABOVE 10,000 FEET.  FLIGHT DIVERTED TO LGA AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE CABIN PRESSURE AMPLIFIER.  (M)
